# SDR 219PA0002

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 61,186 hours, 61,306 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 714810
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

#2 engine would not produce calculated T/O thrust.  T/O discontinued at approx. 60 kts.Verified. R&R'd #2 eng P&D valve IAW M/M73-12-1.  Ops & Leak chks good.  Also C/W work cardPAS-MF-25, JT8D eng. trim & data plate run. Ops chks good no defects noted
